Stabilisation of hybrid stochastic differential equations by delay feedback control

Xuerong Mao, James Lam, Lirong Huang, RGC HKU 7029/05P. (Funder)

Research output: Contribution to journalArticle

92 Citations (Scopus)
88 Downloads (Pure)

Abstract

This paper is concerned with the exponential mean-square stabilisation of hybrid stochastic differential equations (also known as stochastic dierential equations with Markovian switching) by delay feedback controls. Although the stabilisation by non-delay feedback controls for such equations has been discussed by several authors, there is so far little on the stabilisation by delay feedback controls and our aim here is mainly to close the gap. To make our theory more understandable as well as to avoid complicated notations, we will restrict our underlying hybrid stochastic dierential equations to a relatively simple form. However our theory can certainly be developed to cope with much more general equations without any diculty.
Original languageEnglish
Pages (from-to)927-935
Number of pages8
JournalSystems and Control Letters
Volume57
Issue number11
DOIs
Publication statusPublished - 27 Jun 2008

Keywords

  • Brownian motion
  • Markov chain
  • exponential mean-square stability
  • linear matrix inequality

Fingerprint Dive into the research topics of 'Stabilisation of hybrid stochastic differential equations by delay feedback control'. Together they form a unique fingerprint.

Cite this